A case report of pseudo-exfoliation syndrome with prolonged corneal epithelial regeneration because of erlotinib-induced unilateral corneal ulcer and anterior uveitis

Acta Ophthalmol. 2020 Dec;98(8):e1055-e1056. doi: 10.1111/aos.14454. Epub 2020 Jun 1.
No abstract available

Publication types

  • Case Reports
  • Letter

MeSH terms

  • Acute Disease
  • Aged, 80 and over
  • Antineoplastic Agents / adverse effects
  • Cornea / diagnostic imaging
  • Cornea / drug effects*
  • Corneal Topography
  • Corneal Ulcer / chemically induced*
  • Corneal Ulcer / complications
  • Corneal Ulcer / diagnosis
  • Erlotinib Hydrochloride / adverse effects*
  • Exfoliation Syndrome / etiology*
  • Humans
  • Male
  • Neoplasms / drug therapy
  • Uveitis, Anterior / chemically induced*
  • Uveitis, Anterior / complications
  • Uveitis, Anterior / diagnosis

Substances

  • Antineoplastic Agents
  • Erlotinib Hydrochloride